# SDR IPXA12M75316

- Difficulty date: August 29, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E SUPPORT FORMER CRACKED BETWEEN FASTENERS AT APPX STA XOR 917.  REMOVED, FABRICATED AND INSTALLED SUPPORT FORMER AT LT WING FIXED L/E AT STA XOR 917 REF SRM 51-31-01 PG 1 AND SRM 51-35-01.
